Skip to main content

Variation on a theme: evolutionary-developmental insights into the Asteraceae flower head

Searching for OpenAIRE data...

Publications

Cytogenetic insights into an oceanic island radiation: The dramatic evolution of pre-existing traits in Cheirolophus (Asteraceae: Cardueae: Centaureinae)

Author(s): Oriane Hidalgo, Daniel Vitales, Joan Vallès, Teresa Garnatje, Sonja Siljak-Yakovlev, IliaJ. Leitch, Jaume Pellicer
Published in: Taxon, Issue 66/1, 2017, Page(s) 146-157, ISSN 0040-0262
DOI: 10.12705/661.8

Is There an Upper Limit to Genome Size?

Author(s): Oriane Hidalgo, Jaume Pellicer, Maarten Christenhusz, Harald Schneider, Andrew R. Leitch, Ilia J. Leitch
Published in: Trends in Plant Science, Issue 22/7, 2017, Page(s) 567-573, ISSN 1360-1385
DOI: 10.1016/j.tplants.2017.04.005

Genomic gigantism in the whisk-fern family (Psilotaceae): Tmesipteris obliqua challenges record holder Paris japonica

Author(s): Oriane Hidalgo, Jaume Pellicer, Maarten J. M. Christenhusz, Harald Schneider, Ilia J. Leitch
Published in: Botanical Journal of the Linnean Society, Issue 183/4, 2017, Page(s) 509-514, ISSN 0024-4074
DOI: 10.1093/botlinnean/box003

Salix transect of Europe: variation in ploidy and genome size in willow-associated common nettle, Urtica dioica L. sens. lat., from Greece to arctic Norway

Author(s): Quentin Cronk, Oriane Hidalgo, Jaume Pellicer, Diana Percy, Ilia Leitch
Published in: Biodiversity Data Journal, Issue 4, 2016, Page(s) e10003, ISSN 1314-2828
DOI: 10.3897/BDJ.4.e10003

Digests: Salamanders’ slow slither into genomic gigantism *

Author(s): Steven Dodsworth, Maïté S. Guignard, Oriane Hidalgo, Ilia J. Leitch, Jaume Pellicer
Published in: Evolution, Issue 70/12, 2016, Page(s) 2915-2916, ISSN 0014-3820
DOI: 10.1111/evo.13112

Genome size dynamics in tribe Gilliesieae (Amaryllidaceae, subfamily Allioideae) in the context of polyploidy and unusual incidence of Robertsonian translocations

Author(s): Jaume Pellicer, Oriane Hidalgo, James Walker, Mark W. Chase, Maarten J. M. Christenhusz, Gorm Shackelford, Ilia J. Leitch, Michael F. Fay
Published in: Botanical Journal of the Linnean Society, Issue 184/1, 2017, Page(s) 16-31, ISSN 0024-4074
DOI: 10.1093/botlinnean/box016